Translator Disclaimer
2017 On the cohomology equivalences between bundle-type quasitoric manifolds over a cube
Sho Hasui
Algebr. Geom. Topol. 17(1): 25-64 (2017). DOI: 10.2140/agt.2017.17.25

Abstract

The aim of this article is to establish the notion of bundle-type quasitoric manifolds and provide two classification results on them: (i) (P2 # P2)–bundle type quasitoric manifolds are weakly equivariantly homeomorphic if their cohomology rings are isomorphic, and (ii) quasitoric manifolds over I3 are homeomorphic if their cohomology rings are isomorphic. In the latter case, there are only four quasitoric manifolds up to weakly equivariant homeomorphism which are not bundle-type.

Citation

Download Citation

Sho Hasui. "On the cohomology equivalences between bundle-type quasitoric manifolds over a cube." Algebr. Geom. Topol. 17 (1) 25 - 64, 2017. https://doi.org/10.2140/agt.2017.17.25

Information

Received: 3 December 2014; Revised: 27 February 2016; Accepted: 9 July 2016; Published: 2017
First available in Project Euclid: 16 November 2017

zbMATH: 1357.57057
MathSciNet: MR3604372
Digital Object Identifier: 10.2140/agt.2017.17.25

Subjects:
Primary: 57R19, 57S25

Rights: Copyright © 2017 Mathematical Sciences Publishers

JOURNAL ARTICLE
40 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.17 • No. 1 • 2017
MSP
Back to Top